Asymptotically Optimal Solutions for Small World Graphs. Flammini, M., Moscardelli, L., Navarra, A., & Pérennes, S. Theory Comput. Syst., 42(4):632–650, 2008.
Asymptotically Optimal Solutions for Small World Graphs [link]Paper  doi  bibtex   
@article{DBLP:journals/mst/FlamminiMNP08,
  author    = {Michele Flammini and
               Luca Moscardelli and
               Alfredo Navarra and
               St{\'{e}}phane P{\'{e}}rennes},
  title     = {Asymptotically Optimal Solutions for Small World Graphs},
  journal   = {Theory Comput. Syst.},
  volume    = {42},
  number    = {4},
  pages     = {632--650},
  year      = {2008},
  url       = {https://doi.org/10.1007/s00224-007-9073-y},
  doi       = {10.1007/s00224-007-9073-y},
  timestamp = {Fri, 27 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/mst/FlamminiMNP08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0